# SDR FDEA201911082913

- Difficulty date: November 8, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 894 hours, 434 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: AABA007017
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN AND POWER TRANSFER TO GPU NOTICED  BURNING ELECTRICAL SMELL. EICAS MESSAGE "L BUS  ISOLATED". CIRCUIT BREAKER "BAT 1 R SIDE PNL" IS  OUT.   REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT  IAW AMM 24-22-02-4. OPS CHECK   GOOD. REF WRI  24-00/0476 FOR ELECTRICAL POWER PANEL REPLACEMENT.
